# SDR FDEA201005281690

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BILGE FR 64 TO FR 65, STR 55R HAS CORROSION ON VERTICAL LEG  (APPROX 30 SQ IN TOTAL). REMOVED CORROSION IAW SRM 51-74-10.  CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 53-10-14.  REPAIRED STR 55R BETWEEN FR 64 AND FR 65 IAW SRM 53-10-14 FIG 201.
